Provigil 25mg Side Effects

Will try to keep this short. Looking for advice or any other users who've had a similar experience. I have sleep apnea and was recently given a prescription for Provigil brand 200mg a day. Being cautious of side effects, yesterday tried it for the first time and took only 25mg at 8:00 in the morning.

I'm female and have no drug allergies. I am prone to migraines a few times a month. I'm not on any other medication.

I took the micro dose with several tall glasses of water as I read that it's key to stay hydrated on Mod/prov to avoid headaches.

I really didn't feel any psychoactive effects or motivation, clarity etc. I did a little organizing but nothing major.

I def had a runny nose within 5 min of taking it. Within 20 min I had a little shortness of breath but that subsided quickly. Within 30 min I had a small hive appear near my chin but that went away after about 30 min. Throughout the day I got several hot flushes (never felt anything like that in my life). It happened about 4 times, I instantly felt sweaty and flushed. The rest of the day was normal except at about 2:00 in the afternoon I started getting a headache. I didn't take anything for it and it progressed and eventually by 4:00 turned into a full blown migraine. J had to take one of my migraine pills and it weakened the migraine but it didn't go away completely. At about 7:00 I had to take another migraine pill and finally at about 8:00 the migraine was gone.

Between 6:00 and 7:00 during one-off the hot flashes, I checked my skin and noticed a few red streaks on my torso and one near my neck. (Very strange)

It looked like someone scratched me and it was flushed. About 10 min later after the flush subsided the marks were gone. I felt prickly all day, skin tingling etc.

I also think my lips were a bit more puffy and seemed redder than usual. I found a bruise on my right leg which I think appeared out of nowhere. I could barley keep my eyes open at 8:00 and passed out.

Today I'm fine and didn't take anymore as I'm totally freaked. Haven't told my doc yet. I did call 2 pharmacists and they said to stop it and that it was an allergic reaction and that provigil doesn't build tolerance nor the effects and that I will probably happen again if I continue or it could get worse. Let me add that I ate a normal diet yesterday and pounded water every hour on the hour. Please let me know your thoughts I really wan this to work but am worried.

Comments

  • @sideeffects said:
    I did call 2 pharmacists and they said to stop it and that it was an allergic reaction and that provigil doesn't build tolerance nor the effects and that I will probably happen again if I continue or it could get worse...

    I've taken a somewhat similar drug, Nuvigil, which is armodafinil (Provigil being modafinil). It took several days before I was able to discern that the hives I'd developed were from the drug. When I discontinued it, the hives never returned. My doctor prescribed Vyvanse, and I've had no adverse reactions to it. I hope this might help

Sign In or Register to comment.